By Topic

Distribution of the noise squared norm in OFDM systems interfered by class a impulsive noise

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Rozic, N. ; FESB, Univ. of Split, Split, Croatia ; Radic, J.

Recently there is a noticeable interest in investigation of the squared norm distribution of complex-valued Gaussian variables that have different variances. A typical example is consideration of the channel state information (CSI) in multi-antenna systems. A similar problem appears in communication systems interfered by Middleton Class A impulsive noise. In this paper we develop exact expressions for the squared norm distribution in the time and frequency domains in OFDM systems interfered by Class A impulsive noise. Accurate approximation by the chi-square distribution based on equating the first two moments has been also derived.

Published in:

Communications Letters, IEEE  (Volume:14 ,  Issue: 4 )